MathSciNet Relay Station
MathSciNet bibliographic data
MR580860 57R95 (57R77)
Rees, Elmer; Thomas, Emery Realizing homology classes by almost-complex submanifolds. Math. Z. 172 (1980), no. 2, 195–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement